MathSciNet Relay Station
MathSciNet bibliographic data
MR575298 10A22 (06A10)
Eugeni, Franco; Rizzi, Bruno An incidence algebra on rational numbers. Rend. Mat. (6) 12 (1979), no. 3-4, 557–576 (1980).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement